# SDR SWAA2024090330820

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 74,864 hours, 44,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LEFT OVER WING EMERGENCY EXIT DOOR ESCAPE LANYARD IMPROPERLY STOWED.<[01] PROPERLY SECURED AND STOWED LH OWE EXIT DOOR ESCAPE LANYARD/ROPE PER AMM 25-61-10
